# SDR ASOA2013060703791

- Difficulty date: May 13, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 34,590 hours, 30,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 HAS BROKEN FLOOR SUPPORT AT RBL 32.  REPAIRED IAW REO 601R-53-41-059.
